# SDR R61A2023092800536

- Difficulty date: September 28, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 38,452 hours, 29,367 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - MAIN CABIN STRINGER CHAFFED NEAR FORWARD SERVICE DOOR AT FR 17-18 STGR 9R. REPLACED FILLER AT FR17-18 STGR 9R IAW ETD2016-170-025213-A
